# SDR CALA2017072102288

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5347714400000
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION ON THE AFT CARGO DOOR CUT OUT FWD CORNER FITTING.   DURING REMOVAL OF MIN OR SCRIBE MARKS ON THRESHOLD STRUCTURE,  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-73-11-001, REV 118, INSTALLED A NEW FITTING IAW SRM 51-72-11 -911-001, REV 118.
